D455 Professional Nursing Role Transition - Set 1 - Part 3

Test your knowledge of technical writing concepts with these practice questions. Each question includes detailed explanations to help you understand the correct answers.

Question 41: A nurse is monitoring a client receiving a continuous heparin infusion for deep vein thrombosis. The most recent activated partial thromboplastin time result is significantly above the therapeutic range. The client has no signs of active bleeding currently. Which nursing action should be taken first?

Question 42: A new graduate nurse asks the preceptor which laboratory test is used to evaluate the therapeutic effectiveness of a continuous heparin intravenous infusion and guide dosage adjustments for a client with a pulmonary embolism. Which laboratory test does the preceptor identify?

Question 43: A client transitioning from intravenous heparin to oral warfarin for long-term anticoagulation asks the nurse why both medications must be given simultaneously for several days rather than simply switching from one to the other overnight. Which explanation is most accurate?

Question 44: A client receiving heparin therapy develops sudden onset of severe back pain and a rapidly dropping hemoglobin level despite having no visible external bleeding. The activated partial thromboplastin time drawn thirty minutes ago was within therapeutic range. The nurse suspects a serious hemorrhagic complication. Which type of bleeding should the nurse suspect?

Question 45: A client on heparin therapy develops massive hemorrhage after a fall requiring immediate reversal of anticoagulation. The nurse retrieves the emergency medication and prepares for rapid administration. The provider orders the specific heparin antidote to be given intravenously. Which medication does the nurse administer?

Question 46: A client with SIADH has a serum sodium of one hundred twelve and begins experiencing muscle twitching and increasing confusion. The nurse recognizes that sodium correction must be carefully controlled during treatment. Which complication is the nurse most concerned about if sodium is corrected too rapidly?

Question 47: A nurse is reviewing laboratory results for a client admitted with suspected diabetes insipidus and notes the urine specific gravity is reported as one point zero zero four. The nurse compares this to the normal range to determine clinical significance. Which interpretation of this finding is correct?

Question 48: A client with known Addison disease calls the clinic reporting a high fever and vomiting from influenza that started yesterday. The client asks whether to continue taking the usual oral hydrocortisone dose or make any changes to the medication regimen during this acute illness. Which instruction should the nurse provide?

Question 49: A nurse is evaluating a client's understanding of type 2 diabetes self-management by asking about recommended carbohydrate intake. The client states they plan to limit carbohydrates to thirty-five percent of total daily calories based on advice from a friend who follows a popular diet plan. Which response by the nurse is most appropriate?

Question 50: A nursing student is studying for an examination and creates a comparison chart of Addison disease and Cushing syndrome. The student needs to identify which electrolyte pattern is characteristic of each condition to distinguish them on test questions. Which comparison accurately reflects the expected laboratory findings?


Complete the Captcha to view next question set.


Quick View

Struggling With Exams?

Less Time Studying, More Time Living – Finish Your Degree Faster! Pay-After-you-Pass!

Get Exam Support